Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Descripción completa

Guardado en:
Detalles Bibliográficos
Autor principal: American Mathematical Society
Formato: Artículo
Lenguaje:English
English
Publicado: American Mathematical Society 2010
Materias:
Acceso en línea:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Etiquetas: Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt